MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BREAST BIOPSY SYSTEM FOOT PEDAL; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BREAST BIOPSY SYSTEM FOOT PEDAL; BIOPSY INSTRUMENT
Catalog Number FSENCOR01
Medical Device Problem Codes Application Program Problem (2880); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a stereo procedure, the driver's probe would not close.The probe was replaced with a new needle.The driver was able to calibrate with a new probe and samples were obtained.However, the rinse button on the system's touchscreen was not appearing on the screen.Tried to restart the system, but it did not resolve the touchscreen for the rinse button issue.Additionally, it was also reported the sn on the device's label is not legible.
 
Additional Manufacturer Narrative
H10: as the serial number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record and manufacturing review was not required as the serial number is unknown and device was not returned.Investigation summary: the physical device was not returned for evaluation.No photos or video were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the serial number not legible/communication issue could not be determined based upon the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stereo procedure, the driver's probe would not close.It was further reported that the probe was replaced with a new needle.Furthermore, the driver was able to calibrate with a new probe and samples were obtained.However, the rinse button on the system's touchscreen was not appearing on the screen.Tried to restart the system, but it allegedly did not resolve the touchscreen for the rinse button issue.Additionally, it was also reported that the serial number on the device's label allegedly not legible.There was no reported patient injury.

Brand Name
ENCOR BREAST BIOPSY SYSTEM FOOT PEDAL
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19244395
Report Number2020394-2024-00597
Device Sequence Number7383914
Product Code KNW
UDI-Device Identifier00801741086557
UDI-Public(01)00801741086557
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K013641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFSENCOR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown